Vol. 4, issue 11, article # 12

pdf Lugin E. V. The Poynting theorem and radiation damping for weakly nonlinear media. // Atmospheric and oceanic optics. 1991. V. 4. No. 11. P. 831-833.
Copy the reference to clipboard

The poynting theorem for weakly nonlinear absorbing media under conditions of self-action of monochromatic waves is formulated. An analog of the Bouguer law for wings of spectral lines of media with cubic nonlinearity is considered. It is shown that at large optical depths (of the order of several units) the difference from a classical form is not so important. A problem of determining experimentally some constants of nonlinearity is raised.